# SDR HYIA20210416001

- Difficulty date: April 14, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N466CA
- Make and model: Cessna 402C
- Aircraft serial: 402C0428
- Aircraft time: 15,774 hours, 6,393 cycles
- System (JASC): 2140 · Heating System
- Part: Fuel Line
- Condition: Cracked
- Location: Heating System
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

THE PILOT REPORTED A FUEL SMELL WHEN THE HEATER WAS ON IN FLIGHT.  MAINTENACE INSPECTED AND FOUND THE FUEL LINE AT THE FUEL NOZZLE CRACKED.  THE LINE WAS REPAIRED AND REINSTALLED WITH NO FURTHER DEFECTS NOTED.
